# SDR QXEA0100112

- Difficulty date: January 30, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 35,990 hours, 49,663 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- TOP RIGHT HAND SIDE OF TRAILING RUDDER SKIN HAS A CRACK PROGRESSING OUT FROM RIVET HOLE AT PREVIOUS REPAIR SKIN PATCH.  REPAIRED IAW DHC-8 SRM 55-40-28 AND 51-40-00.
